# SDR ASAA2016070217211

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 6,860 hours, 2,246 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO ACMS REPORTS SHOWING CABIN PRESSURE CONTROLLER FAULTS AT TAKE OFF WITH NO FLIGHT DECK INDICATIONS.  ACFT GROUNDED. ACCOMPLISHED FIM 21-31 TASK 801 BITE FOR CPC1 AND CPC2 CONTROLLERS.  FAULT HISTORY SHOWED FAULT CODES: 28 LDG/GEAR DISAGREE, 23 DADC NR 2 INVALID, 22 DADC NR 1 INVALID, 17 CABIN ALT 10000 FT, 30 LOW INFL/HI LEAKS, 58 MANUAL SWITCH, 42 CONTROL LRU FAIL, AND 31 ACFT RATE HI. ACCOMPLISHED FIM 21-31 TASK 822 NO MAINTENANCE MESSAGES OR FAULTS FOUND.
